# SDR FDEA201103291224

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N54407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1360 LT SIDE TRANSITION PANEL SIDE PANEL CARGO TIE DOWN HAS   CORROSION.  CORRODED TIEDOWN FITTING AT BS 1360.  R & R IAW SRM 51-40-02 REV 102. REPAIR IS CLASSIFIED AS MINOR.
